# SDR UIEA200700341

- Difficulty date: August 30, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161300413
- Part serial: 1822
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 INU BECAME COMPLETELY UNREADABLE AFTER ONE HOUR OF FLIGHT, IT HAD DEVIATED MORE THAN 10 MILES RIGHT OF TRACK.  TWO HOURS INTO FLIGHT IT WAS MORE THAN 100 MILES OFF ACTUAL AIRCRAFT POSITION AS ESTABLISHED WITH VOR OVERHEAD.  REMOVED AND REPLACED INU P/N 463001-6130-0413.OPS CHECKED GOOD, OK FOR CONTINUED SERVICE.
